# SDR HEEA0010805

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 206023119159
- Condition: Separation
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR HAS SEPARATION BEYOND LIMITS.
